Sweating On Methadone
James
Posted: January 9, 2015, 3:58 AM







Try reducing by just a few mil might help ur sweats give it a go works for some! Hope u get through it! James x
  Top
tfrogchic
Posted: January 16, 2015, 3:39 AM







Starbar, hey ther how's it going. any lick with the vitadone so far.
  Top
tfrogchic
Posted: January 16, 2015, 3:42 AM







I was hoping that reducing my dose would help decrease the sweats. I have come down 60mg with no relief. I am going to try vitadone. hope it helps
  Top
jenny f
Posted: January 17, 2015, 2:29 PM







hi jenny I just got down to 1mg I have been on methadone for 10 years. I used to sweat just like you described it. I finally got my dr. to give me these pills and they worked fast and worked every time. They are called clonidine 0.1mg. you will not believe how great u will feel without pouring in sweat all the time. I couldn't believe it. They work in about 5 min no s***. I know they will work for you. let me know how you make out.
  Top
Hope Restored
Posted: January 22, 2015, 11:32 PM







That is an unfortunate side effect of methadone. I worked at a center for years and it was the #1 complaint.
Tapering your dose should help. Reduce by 2-5 a week.

http://www.hopeinterventionscounsel...3;home/mainPage

  Top
Posted: April 22, 2015, 11:55 AM


Posts: 1
Joined: April 22, 2015



Wow everything im reading on here is what i go through. Im a guy, and have been on Methadone now for 4 months and im at 130mg i just went up 10mg the other day bc i thought the sweating was me with-drawling still, but i guess its not. Im a husky guy always have been, so sweating has been something i always deal with, its not 2 bad. But now on this my face sweats, like my eye brow and When its cold outside I still sweat, I get sweaty putting my clothes on and just getting out the shower. Also any working or a lot of movement, let the sweat pour its crazy walking up. I sweat from sweating. It is ridiculous. Anyway its good to know im not the only 1, but it does suck.. Also is anyone hear from NJ and goes to S.A Habit OP??
  Top
Methadon't unless you have t
Posted: November 24, 2015, 7:46 PM







Hello, I glanced over this entire thread going back to 2012, so I will try to provide as much info that will help as many people as possible. MANY of methadone's side effects can be attributed at least in part, to vitamin deficiencies. Opiates particularly deplete magnesium and zinc (I'm sure others too, but I was taking zinc and magnesium since I was on heroin, just because I knew I was being depleted of it) so Vitadone will work for many people for many symptoms (sweats, sugar cravings, constipation, etc) and note: if you try it and it doesn't work, you CAN take up to SIX (6) vitadone a day (on the back it says if you're constipation is really bad take 2 pills 3x a day so you could also do this if 3 does not alleviate the sweating).

I will try to skip the obvious suggestions like "wear loose fitting clothing, keep the air cold, etc".
Another great thing to try is the blood pressure medication Catapres (Clonidine) and generally comes in .1mg tablets. Also anti-cholinergic medications like Bentyl (dicyclomine, an IBS medication, which I have IBS-d, so this is how I am familiar with this one in particular) There are other anti-cholinergic meds used for bladder leakage and other conditions.

Another, more "natural", or off-label type use, but has worked GREAT for some people, including me from time to time. But Marijuana can help with the sweating. I don't know if it's mental, one of the cannabinoids or what but I read in this thread about 2 people saying it helps them, and I notice it as well. I am in AZ so I have a medical marijuana card. If you are in a state this is not possible, a lot of places don't even test for marijuana. Like the clinic I go to in AZ doesn't even TEST for pot, so I technically don't even NEED the card, for their sake anyway.

This is assuming it isn't dose related (Im on 200, I get in split dose, 80mg there, 120mg to take home so I can spread it out over the day, cuz I wake up sick between 4-6 am STILL, I have a WEIRD metabolism, im also on 3 2mg Xanax (Alprazolam) tablets and 80mg of Inderal (Propranolol bp med very similar to clonidine, but was on this before I started methadone anyway, and it doesn't seem to help so I may switch to clonidine if possible. Catapres (clonidine) is used in many heroin detox protocols so be careful of looking like a drug seeker, talk to a dr that knows about your methadone use so you can be honest and they can help you more efficiently.

I am not a Dr. so always consult your physician before making ANY changes to your medication, nutrition or routine. I am just a person who has studied chemistry, organic chemistry, pharmacokinetics/pharmacodynamics out of pure interest, and it has served me well. Hopefully I can pass some knowledge on and help someone else.
Peace
  Top
Tina Marie
Posted: September 11, 2016, 2:10 PM







I know this post is a few years old but I just found it. I have the same problem as everyone else that has posted. I sweat so bad ever since I started taking more methadone. I'm actually so glad I found this post because I have so much in common with you guys. I also have endometriosis (had many surgeries to remove it and now they want to do a hysterectomy). Have any of you found anything that helps with the sweating since you posted this? I can't do anything without being drenched in sweat. Good thing summer is almost over. Also, someone mentioned that the vitadone doesn't have iron since a lot of people have hep c. Is Iron bad for people with hep c?
  Top
Jason
Posted: January 4, 2017, 11:11 AM







I sweat for 5 years on methadone and even sweat bad on Subutex also although it wasn't as bad. I actually landed a apprenticeship to be an electrician and walked off the job after a month because I sweat so bad I couldn't take it. I had other jobs and couldn't even work because I sweat so bad! I would go to the gym and try and loose all the fat I gained and would sweat my entire shirt out to the point I could wring it out. I went to the doctor and got some different meds and none helped. I knew I couldn't live my life like that forever. Sweating along with low testosterone, weight gain, and laziness are just a few of the reasons I got off of Methadone (140mg 5 years) subutex (1 year 12mg) (about...)

I go to the gym now and do 40 mins of cardio and barely break a sweat!!!! I can't believe how grateful I am. Every day I leave that gym I thank God that sweating is over. I use to get hot and sweat in meetings also. If I even got a bit nervous the sweat would break. Now nothing no sweat anymore
  Top
Recovering
Posted: June 9, 2017, 12:32 PM







I have seen many posts on many sites regarding sweating from methadone. I suffered this problem myself. Really badly. I finally spoke to the doctor and found a solution. Split dosing. Sweats are caused by how fast the medication is metabolized by your body. Instead of taking full dose in the morning, take half, and then later in the day take the other half. I was more than sceptical, and much to my surprise it really worked!!!
  Top
Guest
Posted: November 1, 2017, 9:15 AM







I am down to 30 mg of methadone.I sweat and muserable.I dont bother styling hair becuz my head soaks.I have to change my T shirts 4x a day.Im so done.I want off I also believe more weight the more you sweat
  top of page  Top